RUS
ENG
Full version
JOURNALS
// Uspekhi Matematicheskikh Nauk
// Archive
Uspekhi Mat. Nauk,
1999
Volume 54,
Issue 6(330),
Pages
159–160
(Mi rm234)
This article is cited in
11
papers
In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Primitive polycycles and helicenes
M. Deza
a
,
M. I. Shtogrin
b
a
Ècole Normale Supérieure, Département de mathématiques et applications
b
Steklov Mathematical Institute, Russian Academy of Sciences
MSC:
05C38
Accepted:
15.09.1999
DOI:
10.4213/rm234
Fulltext:
PDF file (208 kB)
References
Cited by
English version:
Russian Mathematical Surveys, 1999,
54
:6,
1238–1239
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025